Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed influenza. Prescribed paracetamol, augmentin. Fever not coming down. What to do?

Hi, I am Daniela and I am having fever now since friday night, Body aches, dizziness , and head aches. I went to GP and he told me that this would be a Viral Flue ( Influenza ) I started with Paracetamol 2*500mg 4 in 4 hours and Ibubrufen 200mg 6 in 6hours. He also prescribed me Augmenting in case I am not getting better, I started today as fever is not slowing down. I still feel awefull but need to return to work asap. What can I do? Should I visit GP again? Thanks. Daniela
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCm,
Now as you have started antibiotic within 2-3 days you will be alright.
Take plenty of water and liquids.
Weakness remains for some time after any infection.
Take high nourishing diet.
meanwhile for symptomatic relief you may take Ibu-para as and when required.
ok and bye.
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor